# SDR C2XA09SH149

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 12034077605
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER ONE  LOWER CENTER HINGE POINT HAS VERTICAL PLAY.  MAINTENANCE REMOVED AND REPLACED RUDDER ONE LOWER CENTER HINGE POINT IAW EMB-145XR AMM 55-31-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
